MAUDE Adverse Event Report: MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY

MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY
Model Number 3.5X33
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The attached dhr review complaint description states that dislodgement occurred during the procedure.The dhr was reviewed on (b)(4) 2016 and on (b)(4) 2016 medinol received additional information stating that no dislodgement occurred.
 
Event or Problem Description
Event occurred during post market clinical study, (b)(4).Description provided via e-mail from (b)(6) on (b)(6) 2016.(b)(6) reported that they enrolled subject (b)(6) today.This was a single vessel lesion, no stent complications were anticipated, and a non-study stent(s) was used to treat the target lesion.They were able to withdraw the stent and the product will be returned to medinol.Additional information was received on (b)(4) 2016:the study coordinator (sc) reported the following: the nirxcell stent would not cross the lesion, when the operator brought the stent back into the guide catheter, some of the stent struts became raised during pullback.The principal investigator (pi) was able to get stent back into the guiding catheter and remove it from the subject.The event was initially inadvertently reported as sae, but it is not ae or sae.Additional information received on (b)(4 2016: during percutaneous coronary intervention (pci), the nirxcell stent would not cross the lesion.The stent was then being brought back into the delivery system/guide catheter and some of the stent struts began to raise during the pullback.The pi was able to get the stent back into the guide catheter before it worsened and remove from the patient.There was no dislodgement.No patient injury.
 
Additional Manufacturer Narrative
Medinol is expecting to receive angiographic data.
 
Additional Manufacturer Narrative
Angiographic evaluation performed.No additional information.Final complaint report #(b)(4).

Brand Name
NIRXCELL COCR CORONARY STENT ON RX SYSTEM
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, jerusalem 97775 08
IS  9777508
MDR Report Key5497698
Report Number3003084171-2016-00002
Device Sequence Number19106481
Product Code MAF
UDI-Device Identifier07290107010993
UDI-Public07290107010993
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2017
Device Model Number3.5X33
Device Catalogue NumberNXL35033US
Device Lot NumberNUS00163
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/17/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/14/2016
Supplement Report FDA Received Date04/19/2016
06/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1